It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-05-2005, 11:47 AM   #1
Member
 
Join Date: Oct 2004
Posts: 53
DianaF HB User
new medication coming out this month

I spoke with my nero before the holidays and she told me that a new medication was coming available this month. Silly me, I forgot to ask her what it was called. Has anyone else heard of this?

I am currently on Carbitrol and what OFF as soon as possible.

Diana

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Expensive Medication costs limited by Medicare Alirenee Bipolar Disorder 0 09-11-2009 07:52 PM
Does medication stop working? XBOX4EVR Pain Management 9 08-29-2009 05:55 AM
High ACTH caused by thyroid medication? Donna423 Thyroid Disorders 9 11-26-2008 05:05 AM
Side Effects with medication? mustardz Anxiety 5 06-19-2007 05:39 AM
Coming off my medication BAHAMAS Epilepsy 1 04-05-2007 09:33 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



030free (19), 92261 (11), Positive Cynic (9), Nicole K (6), Travis from MN (6), heyloe (5), cardshark (4), neurowreck (3), dogmom (2), webartethan (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (858), janewhite1 (823), Titchou (772), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 09:31 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!